RT Journal Article T1 Some remarks on the pointwise sparse domination A1 Lerner, Andrei K. A1 Ombrosi, Sheldy Javier AB We obtain an improved version of the pointwise sparse domination principle established by Lerner (N Y J Math 22:341–349, 2016). This allows us to determine nearly minimal assumptions on a singular integral operator T for which it admits a sparse domination. PB Springer SN 1050-6926 YR 2019 FD 2019 LK https://hdl.handle.net/20.500.14352/99476 UL https://hdl.handle.net/20.500.14352/99476 LA eng NO Lerner, A.K., Ombrosi, S.: Some Remarks on the Pointwise Sparse Domination. J Geom Anal. 30, 1011-1027 (2020). https://doi.org/10.1007/s12220-019-00172-9 DS Docta Complutense RD 6 abr 2025